# SDR DALA2023102408749

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON DECK PLATE AREA STA 1720-1681 AND RBL 52 TO LBL 52 AT FLOOR STRUCTURE (W4) (AREA OUT LIMITS). CORRECTIVE ACTION: SUMMARY OF NRC 00469 CORROSION ON DECK PLATE AREA STA 1720-1681 AND RBL 52 TO LBL 52 AT FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-60-51. (0027253)
